# SDR SWAA991046

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 141A880
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 0.5 INCH LONG CRACK ON UPPER OUTBD CORNER OF CAPTAIN'S NR 1 WINDOW POST.  REPAIRED WINDOW POST PER SWA RA NR 1 A53-1156.
